Schedule

Although some of the details are subject to change between now and the Convention in December, ICAS has developed the following tentative schedule to help members plan their travel to and from Las Vegas for the ICAS Convention 2019.


Print your own Personalized Convention Schedule.



Sunday, December 8th

7:30 a.m. - 9:00 a.m.Registration Open - Air Force Open House Workshop Attendees Only
9:00 a.m. - 5:00 p.m.Air Force Open House Workshop
Registration/Member Services Open

Monday, December 9th

7:00 a.m. - 8:30 a.m.Registration Open - Air Shows 101 & Air Boss 201 Seminar Attendees Only
7:00 a.m. - 11:00 a.m.Exhibitor - Vehicle Move-In
8:00 a.m. - 12:00 p.m.The Role of FSS in Air Force Air Shows
8:30 a.m. - 5:00 p.m.Air Shows 101: Air/Ground Operations Training Workshop
Registration/Member Services Open
8:45 a.m. - 5:00 p.m.Air Boss 201: Advanced Air Boss Workshop
11:30 a.m. - 5:00 p.m.Exhibitor Move-In
12:30 p.m. - 2:15 p.m.Aerobatic Competency Evaluators Meeting
1:00 p.m. - 5:00 p.m.Sponsorship for Events Workshop
1:15 p.m. - 2:15 p.m.First Timers Orientation
1:30 p.m. - 5:00 p.m.Air Show Performer Marketing Workshop
Using Social Media and Digital Analytics to Sell Air Show Tickets: A Half-Day Workshop
2:30 p.m. - 3:30 p.m. Concurrent Session #1
60 Tips in 60 Minutes: Community Engagement
FAA Forum
Writing Concessions RFPs and Assessing Bids
3:45 p.m. - 4:45 p.m. Concurrent Session #2
60 Tips in 60 Minutes: New Event Organizers
Effective Air Show Budgeting: a Practical Approach
Golden Knights Forum
5:00 p.m. - 6:30 p.m.Welcome to Las Vegas Reception

Tuesday, December 10th

7:00 a.m. - 8:30 a.m.Continental Breakfast
Registration/Member Services Open
8:30 a.m. - 10:00 a.m.A Conversation with Heroes: Opening General Session and Military Schedules Announcement
10:15 a.m. - 12:15 p.m.Exhibit Session A
ICAS Genius Bar
Professional Headshot Photo Station
10:15 a.m. - 6:15 p.m.Registration/Member Services Open
1:30 p.m. - 2:30 p.m. Concurrent Session #3
60 Tips in 60 Minutes: Military Event Organizers
Air Show Security: Keeping Everybody Safe, Part One
Introduction to Social Media as an Air Show Business Tool
RAF Red Arrows De-Brief: Lessons and Insights from our 2019 North American Tour
U.S. Navy Forum
1:30 p.m. - 3:45 p.m.Air Show Performer Safety Stand-Down
1:30 p.m. - 5:30 p.m.Air Shows 102: Business Basics (Part One of Two)
2:45 p.m. - 3:45 p.m. Concurrent Session #4
60 Tips in 60 Minutes: Social Media
Air Show Security: Keeping Everybody Safe, Part Two
How to Run an Air Show Safety Briefing
Ticket Pricing, Demographics and New Media Marketing: Challenges and Opportunities
U.S. Air Force ACC Forum
3:45 p.m. - 6:15 p.m.Exhibit Session B
ICAS Genius Bar
Professional Headshot Photo Station
6:30 p.m. - 7:30 p.m.NECAS Regional Meeting
NWCAS Regional Meeting
SECAS Regional Meeting
SWCAS Regional Meeting

Wednesday, December 11th

7:00 a.m. - 8:30 a.m.Continental Breakfast
7:00 a.m. - 11:00 a.m.Registration/Member Services Open
7:15 a.m. - 8:15 a.m.Aircraft Maintenance Roundtable Discussion
Canadian Air Boss Meeting
U.S. Air Force Roundtable Discussion
U.S. Marine Corps Roundtable
U.S. Navy Roundtable Discussion
8:00 a.m. - 12:00 p.m.Air Shows 102: Business Basics (Part Two of Two)
8:30 a.m. - 9:30 a.m. Concurrent Session #5
60 Tips in 60 Minutes: Performer Business Issues
Air Boss Safety Stand-Down
Contracting with the Government and Getting Paid: A Beginner's Guide
Lead with Your Strengths: Getting the Most from Your Team’s Capabilities and Competencies
U.S. Navy Blue Angels Forum
9:45 a.m. - 10:45 a.m. Concurrent Session #6
1CAD/RCAF/SkyHawks Forum
60 Tips in 60 Minutes: Air Show Safety
Emergency Bail-Out Refresher Course
FAA Form 7711-2: An Introduction
It’s YOUR Interview: An Introduction to Media Interview Techniques
Organizing and Managing Medical Care in the Air Show Environment
U.S. Air Force Thunderbirds Forum
11:00 a.m. - 12:00 p.m. Concurrent Session #7
60 Tips in 60 Minutes: Websites
FAA Forum
Human Factors Considerations in the Air Show Environment: A British Perspective
Snowbirds Forum
Static Display Acquisition and Lay-Out: New Challenges, New Opportunities, New Tools
Survival Kit for the Small Business Operator
U.S. Marine Corps Forum
12:15 p.m. - 1:30 p.m.Pinnacle Awards Luncheon
1:30 p.m. - 5:30 p.m.Exhibit Session C
ICAS Genius Bar
Professional Headshot Photo Station
Registration/Member Services Open
4:00 p.m. - 5:30 p.m.Happy Hour in the Hall
5:45 p.m. - 6:30 p.m.2020 ICAS Convention Exhibit Space Draw
6:30 p.m. - 7:30 p.m.Maple Leaf Forum

Thursday, December 12th

7:00 a.m. - 8:30 a.m.Continental Breakfast
Registration/Member Services Open
9:00 a.m. - 9:20 a.m.ICAS Annual Membership Meeting
9:20 a.m. - 10:00 a.m.Thursday Keynote Address -- The Life of a World War II Naval Aviator: Up-close and Personal
10:15 a.m. - 12:15 p.m.Exhibit Session D
ICAS Genius Bar
10:15 a.m. - 3:30 p.m.Registration/Member Services Open
12:15 p.m. - 4:00 p.m.Exhibitor Move-Out
12:30 p.m. - 1:30 p.m. Concurrent Session #8
60 Tips in 60 Minutes: Emergency Response
Advanced Parking, Traffic and Transportation Tactics: A Hands-On Workshop
Critical Incident Response Community Application: Managing the Aftermath
12:30 p.m. - 3:30 p.m.Air Show Leadership/Management Workshop
STEM Programming in the Air Show Environment: A Workshop
5:00 p.m. - 6:00 p.m.Pre-Banquet Reception
6:00 p.m. - 9:30 p.m.Chairman's Banquet